MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable Lead
Model Number 4087
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Bradycardia (1751); Chest Pain (1776); Headache (1880); Syncope/Fainting (4411)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detective.
 
Event or Problem Description
It was reported that during a follow up visit, the patient had presented with chest pain, headache and a right ventricular (rv) lead fracture.The pacemaker was noted to have reached eol in 2023.One month later, the patient experienced a syncopal episode, and a device interrogation confirmed the rv lead fracture.The physician elected not to replace the pacemaker and instead place an implantable loop recorder (ilr) to assess the need for pacing.This rv lead remains in service and no adverse patient effects have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field bsc aware date.The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detective.

Brand Name
FLEXTEND
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25480720
Report Number2124215-2026-31450
Device Sequence Number13342866
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)111203
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/03/2011
Device Model Number4087
Device Catalogue Number4087
Device Lot Number292409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer05/15/2026
08/14/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date06/12/2026
08/18/2026
Date Device Manufactured12/03/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale